# SDR USAA061187

- Difficulty date: September 21, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727D LBL 1 FRAME CRACKED.  CUT OUT DAMAGE, FABRICATED FRAME DOUBLER IAW SRM 51-70-11, DEFECT SIZE: 1 INCH.
